MathSciNet Relay Station
MathSciNet bibliographic data
MR984214 11G05 (11D41 11G40 14G25 14K07)
Kolyvagin, V. A. The Mordell-Weil and Shafarevich-Tate groups for Weil elliptic curves. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 6, 1154--1180, 1327; translation in Math. USSR-Izv. 33 (1989), no. 3, 473–499
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement